2shoe1path


























  1. I understand, but I'm feeling sleepy after a full night of sleep! I don't have sleep problems. I also have diagnosed GAD and take Zoloft for that. My doctor prescribed Wellbutrin to me as well to take with my stimulant medication, but I don't know if it's making any difference whatsoever.

  2. Do you know if it’s correct to take Wellbutrin with a stimulant medication?

  3. My doctor advised me to take them together, so that's what I am doing. Did a little bit of research and apparently it's not dangerous.

  4. Hi, sorry for the late response. I've been on prazosin for a while now and it definitely does- but your tolerance to it goes up FAST. At least for me it did.

  5. Thanks for the tip. I’ll have to look into it. I don’t know what’ll happen though. If I don’t end up motivating myself to go to work in a few hours it’ll be done in my eyes.

  6. Stop paying rent. Let the utilities go into collections. Prioritize the NOW.

  7. If they stop paying rent, won’t they have a more difficult time renting their next place due to that black mark against them like here in the U.S.?

  8. And the other thing about WW2 which I don’t think is based off science is that A father coming home with PTSD would father a child who is born with the same condition. Now If you believe that a mothers stress affects infant development then could a fathers stress not do the same?

  9. Think about this too: How many of you heard of or had a Silent generation Father who was in WW2???

  10. I lived this with my own post war father and it’s spot on. But I have yet to kill anybody or have any crazy thoughts of doing so. P.S. Don’t believe watching porn makes anyone do anything!

  11. I don't have a credit card, I can't get a new motherboard. And upgrading the CPU is pointless, the current 2520m is fine.

  12. By any chance did you DM that guy above who wants to give you a free T420 or T410?

  13. Since you just started Wellbutrin I’d look into that too?

  14. I cut caffeine recently as I realized it’s what’s making my heart go off the rails and contributing to my malaise, I thought it was due to my Ritalin, but I never suspected Wellbutrin!

  15. Know anything about Adderall and Wellbutrin?

  16. I sooooo understand. I started out on .5mg of K which I was on for 5/6 weeks. I tried coming off CT due to side effects and had no clue. I made it 8 days before having to reinstate. I’ve now been tapering since May 1st and am at .128mg of K from .5. I have the absolute same fear and especially after experiencing how bad my CT was; it traumatized me! We have to take it minute by minute but know I totally understand ❤️ PS-I’m a mom of two little ones with a husband.

  17. I guess this must be due to how we are all different?

  18. All I know is two things. One, I'm on too many meds to tell, and two, I just can't stand all of the side effects from Gabapentin!

  19. Betsy Johnson is a Democrat in the same way that housing in Oregon is affordable: laughable in general, arguably true in the places where no one cares.

  20. I am just happy to see these older Thinkpads still being owned and shown on this Sub!

  21. I watched it. It’s gritty. Netflix worked VERY hard to ensure it was accurate. I thought it was one of the best series they’ve made. Very much worth a watch. I was almost going to make a post on this series.

  22. Thanks for this honest take. Wife and I will watch it now. Smile.

  23. Actually he couldn't fire him for the time thing either. That would fall under the ADA protection as well the Federal Rehabilitation Act (FRA).

  24. Clean. Simple. I like! Reminds me of my XFCE install 8 years ago on an old Acer Chromebook.

  25. That looks great, nice job! I love Mint, I also use Cinnamon!

  26. I have yet to see a better looking desktop. Well done. So clean.

  27. I smoke weed, cigs, and my dose. I’m considering a psychiatrist one I can get on a level with and just dump everything on them.

  28. Just wanted to add, here in the U.S. psychiatrists only prescribe pills 💊. They are also doctors, however it’s a psychologist you’d want to look for to talk to. They can’t prescribe but they really do listen and offer help if you find a decent one. Best of luck regardless!

  29. Hi! What you describe is exactly what happens to me. Ziprasidone is also known as Geodon and it’s done wonders for me. The only side effect at first was being super drowsy but it’s gone away. Maybe ask your doctors about it? I’m not a doctor but I just wanted to share my experience with you since what you described was so close to my symptoms.

  30. I like it. On another note, if you do see a doctor and get diagnosed you’ll end up on meds and might not ever feel like making that badass music again. Just a thought okay? Keep making music! Wish I knew how to do it!

  31. Having a close old friend that died of a heroin overdose, Bert Jansch's "Needle of Death" always hits me in the feels.

  32. Anything from Songs From the Big Chair is superb.

  33. It’s probably a staph infection. You need a doctor. Now.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin